# SDR AALA201507219010

- Difficulty date: July 4, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3 CHECK, LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FRAME 68 - 69 AT Y1162.  REPLACED BEAM IAW SRM 51-72-11, 51-42-11 & DWG D53472780.
